# SDR AMTA200600379

- Difficulty date: June 3, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pin
- Condition: Corroded
- Location: Bs 1088-1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO, FOUND THE LT SIDE PINS (5) CORRODED OR WORN AND FOUND THE RT SIDE PINS (4) CORRODED OR WORN.  REMOVED AND REPLACED ALL 10 MOUNT PIN IAW EO. (K)
